MathSciNet Relay Station
MathSciNet bibliographic data
MR82022 (18,485a) 34.0X
Lidskiĭ, V. B. On the completeness of the system of eigen- and associated functions of a non-self-adjoint differential operator. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 110 (1956), 172–175.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement